# SDR AALA20002098

- Difficulty date: December 14, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT EXIT SIGN AT AFT GALLEY SIDE WALL INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT AFT GALLEY SIDE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
